Skip to Content

are paroxetine and quetiapine similar?

Question is Closed
Report Favorite

Answers (1)

2 Aug 2009

Not really but they may be used to treat similar sort of conditions.

Paroxetine is an antidepressant in a group of drugs called selective serotonin reuptake inhibitors (SSRIs). It works by restoring the balance of serotonin, a natural substance in the brain, which helps to improve certain mood problems

Paroxetine is used to treat depression, obsessive-compulsive disorder, anxiety disorders, post-traumatic stress disorder (PTSD), and premenstrual dysphoric disorder (PMDD).

http://www.drugs.com/paroxetine.html

And Quetiapine is an antipsychotic medication. It works by changing the actions of chemicals in the brain.

Quetiapine is used to treat the symptoms of psychotic conditions such as schizophrenia and bipolar disorder (manic depression).

http://www.drugs.com/mtm/quetiapine.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What happens if I miss one dose of Seroquel xr/quetiapine?

I've been on Quetiapine xr 50mg for almost 2 months now and it works miracles. I have missed one single dose, but continues the next day and ...

2 answers 5 Jun 2013

Is a change from Paroxetine (taken for over 10 years) to Sertraline problematic?

Have been on Paroxetine 30mg daily for the past 8 years (or longer). Now doctor wants to change with another anti-depressant. Has prescribed 100mg ...

1 answer 13 Aug 2013

I can't remember if I took my dose of paroxetine tonight?

I took my bedtime Xanax. I take 1 mg 3x's a day and before bed 20 mg's of paroxetine. I can't remember if I took my paroxetine tonight ...

2 answers 12 Oct 2013

Summit point prescribed quetiapine 300 mg and .25 mg of the same medication?

My 50 lb child was prescribed .25 mg of quetiapine. And 300 mg of quetiapine.He has never taking thus medication. Is this too much and all at once? I ...

1 answer 6 Aug 2015

Stopped Paroxetine suddenly after several years on 20 mg. My doctor had recommended do it slowly?

and then switching to trazodone 50 mg a day but I did not have the money and just stopped. Now I am feeling dizzy with continuous kind of electricity ...

1 answer 18 Apr 2016